MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HERCULINK ELITE; STENT, RENAL

ABBOTT VASCULAR INC. HERCULINK ELITE; STENT, RENAL
Model Number 1011490-12
Medical Device Problem Codes Off-Label Use (1494); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon preparation of the herculink elite stent delivery system (sds), the stent dislodged from the delivery system when the protective sheath was removed and the stent remained in the sheath.There was no device use or patient involvement.Another herculink elite sds was used to complete the procedure.There was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
Subsequent to the initially filed report it was reported that the device was advanced to the lesion at the vertebral artery and inflated and then it was noted the stent had dislodged in the protective sheath as it was not on the delivery system.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported stent dislodgment was confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on observations from the returned analysis, it may be possible that the stent and tip of the catheter was inadvertently grasped tight with the protective sheath during removal causing the stent to dislodge from the balloon and the noted damage to the tip and protective sheath.However, this could not be confirmed.It was reported that the procedure was performed to treat a vertebral artery.It should be noted that the rx herculink elite peripheral stent system instructions for use (indications for use) specifies: the rx herculink elite¿ peripheral stent system is indicated for improving arterial luminal diameter in patients with atherosclerotic lesions in renal arteries.It is unknown if the ifu deviation directly caused or contributed to the reported event.There is no indication of a product quality issue with respect to manufacture, design or labeling; therefore, no corrective action is required.B5: describe event or problem updated b6: relevant test/laboratory data updated b7: other relevant history updated h6: health effect - impact code 2645 removed, 2199 added.

Brand Name
HERCULINK ELITE
Common Device Name
STENT, RENAL
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key20964694
Report Number2024168-2024-14941
Device Sequence Number3955011
Product Code NIN
UDI-Device Identifier08717648077913
UDI-Public(01)08717648077913(17)251130(10)2120961
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number1011490-12
Device Catalogue Number1011490-12
Device Lot Number2120961
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/06/2024
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date12/18/2024
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown